Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cause of dizziness and numbness in right arm when on antibiotics for open ulcer wound

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3575 Questions
I am a 58 yeart old male, I have diabetes and I am on insulin. I have a charcot foot with an open ulcer wound requiring a boot cast that I get checked weekly. I have been taken amoxycillin and ciprofalxin. Yesterday evening, while standing, I got very dizzy and started to feel numbness in my right arm. Today, i am dizzy and unsteady. Should I be concerned or will this pass?
Posted Wed, 12 Feb 2014 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Get more water;if no improvement,run further tests Detailed Answer: Hi, Being dizzy and feeling numbness in your right arm could be related to the antibiotics and open ulcer wound. I suggest to drink more water to keep hydrated. If no improvement within a couple of days, and if you are also having problems with high blood pressure, I'd suggest to get further evaluated for heart problems by : - consulting cardiologist - doing EKG, cardiac echo - doing complete profile (to exclude anemia) Hope it was of help! Dr.Alba Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor